# SDR SWIA202161884

- Difficulty date: August 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WIFI) AFT ATG ANTENNA INNER CHANNEL HAS CORROSION.      (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED WITH NEW AFT ATG ANTENNA INNER CHANNEL REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG P13112-20110  REV H. PRESSURE CHECKS GOOD, NO LEAKS NOTED   COMPLIED WITH 51-900-1002-SKY.
